# SDR DXTA200803057

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 7,745 hours, 4,947 cycles
- Engine: Allsn AE3007C
- System (JASC): 2710 · Aileron Control System
- Part: Feel Sensor
- Condition: Binding
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AILERON FLIGHT CONTROLS ARE BINDING WHILE TURNING BOTH LT AND RT.  REMOVED AND REPLACED ARTIFICIAL FEEL BUNGEE. PERFORMED OPS CHECKS AND ADJUSTMENTS ALL OK.
